# SDR ASAA0680618

- Difficulty date: May 19, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 41,177 hours, 21,542 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 42D1091A
- Part serial: 4358
- Condition: Defective
- Location: Rt Eng Oil Press
- Part time: 18,131 hours, 9,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DIV (TO PDX) RT ENG OIL FILTER CLOG ANNUNICATION IN CRUISE.  SHUT DOWN ENG IN FLIGHT.  REPLACED OIL FILTER DIFF PRESSURE SWITCH.  OP CHECKED OK.  NO FILTER CLOGGING CONTAMINATION WAS FOUND.
